Osimertinib-induced Syndrome of Inappropriate Secretion of Antidiuretic Hormone

Tomoaki Takao, Kentaro Tanaka, Yoshimasa Shiraishi, Keiichi Ota, Yasuto Yoneshima, Eiji Iwama, Isamu Okamoto

研究成果: Contribution to journalArticle査読

抄録

• We describe a case of syndrome of inappropriate secretion of antidiuretic hormone (SIADH) in a patient treated with osimertinib. • A 75-year-old woman was diagnosed with stage IV lung adenocarcinoma (T2aN0M1a) harboring an exon-19 deletion of epidermal growth factor receptor and was treated with osimertinib. After 14 days, she developed headache and nausea. The laboratory results fulfilled the diagnostic criteria of SIADH. • Osimertinib was discontinued, and the patient was treated with sodium intake and fluid restriction. The serum sodium level improved within 1 week. • After discontinuation of osimertinib treatment, the patient was started on gefitinib. She has been able to continue gefitinib treatment without development of hyponatremia.

本文言語英語
ジャーナルClinical Lung Cancer
DOI
出版ステータス受理済み/印刷中 - 2021

All Science Journal Classification (ASJC) codes

  • 腫瘍学
  • 呼吸器内科
  • 癌研究

フィンガープリント

「Osimertinib-induced Syndrome of Inappropriate Secretion of Antidiuretic Hormone」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル